# SDR DALA2018011600275

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 59,965 hours, 21,859 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CHECK,  FOUND CEILING EMERGENCY LIGHT INOPERATIVE.   FOUND A LOOSE WIRE AT GROUND STUD. SECURED THE WIRE, CHECKED GOOD.
